A randomized approximation algorithm for computing bucket orders

Antti Ukkonen, Kai Puolamaki, Aristides Gionis, Heikki Mannila

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    JournalInformation Processing Letters
    Volume109
    Issue number7
    Pages (from-to)356-359
    Number of pages4
    ISSN0020-0190
    DOIs
    Publication statusPublished - 16 Mar 2009
    MoE publication typeA1 Journal article-refereed

    Fields of Science

    • Approximation algorithms
    • Randomized algorithms
    • Ranking
    • 113 Computer and information sciences

    Cite this